# SDR ASOA201100103

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 20,959 hours, 15,304 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  FLAPS HALFSPEED STATUS MESSAGE NORMAL FLAP RETRACTION INDICATED BUT HIGH SPEED FLAP CUE ON AIRSPEED TAPE AT 230K.  RUDDER LIMITER RETRACTED. (ACFT RETURNED TO DEPARTURE AFTER TAKE OFF,  EMERGENCY DECLARED)  FLT 5196, DEL 103 MINS. R & R RT FLAP BPSU IAW AMM 27-52-03.  OPS CK GOOD.
